A Caltech Library Service

Economic intermittency in a two-country model of business cycles coupled by investment

Saiki, Y. and Chian, A. C. L. and Yoshida, H. (2011) Economic intermittency in a two-country model of business cycles coupled by investment. Chaos, Solitons, and Fractals, 44 (6). pp. 418-428. ISSN 0960-0779 .

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


Intermittent behavior of economic dynamics is investigated by a two-country model of Keynes–Goodwin type business cycles. Numerical simulations show that after an economic system evolves from weak chaos to strong chaos the system keeps its memory before the transition and its time series alternates episodically between periods of weakly and strongly chaotic fluctuations. In addition, we examine the intermittent phenomena from the view point of business cycle patterns near the crisis point.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 2011 Elsevier Ltd. Received 27 March 2010; accepted 20 February 2011. Available online 6 May 2011. This work is partly supported by the 21st Century COE Program ‘Integrative Mathematical Sciences’ at Keio University, the Grant-in-Aid for JSPS fellows (194048) and incentive system for young researchers of Academic Center for Computing and Media Studies, Kyoto University in Japan, and CNPq and FAPESP in Brazil. A.C.-L. Chian acknowledges the award of a Guggenheim Fellowship and the hospitality of Caltech.
Funding AgencyGrant Number
Keio University 21st Century COE ProgramUNSPECIFIED
Japan Society for the Promotion of Science (JSPS) Grant-in-Aid 194048
Guggenheim FellowshipUNSPECIFIED
Kyoto University Academic Center for Computing and Media StudiesUNSPECIFIED
Issue or Number:6
Record Number:CaltechAUTHORS:20110725-113250295
Persistent URL:
Official Citation:Y. Saiki, A.C.L. Chian, H. Yoshida, Economic intermittency in a two-country model of business cycles coupled by investment, Chaos, Solitons & Fractals, Volume 44, Issue 6, June 2011, Pages 418-428, ISSN 0960-0779, DOI: 10.1016/j.chaos.2011.02.010.
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:24529
Deposited By: Jason Perez
Deposited On:25 Jul 2011 20:02
Last Modified:03 Oct 2019 02:57

Repository Staff Only: item control page